I don't think that alternative medicine can help your important situation. I have suffered from acne for 3 years heavily, from age 14 to 17, and never experienced something like that you described (Hair loss).
Acnes and hair loss are very common, so as for me your concerns have nothing to do with such rare diseases "adrenal gland disorder" and "polycystic ovary syndrome". From my point of view, the only reason that you experience is "stress".
You must talk about with your doctor and tell him/her about your anxiety and assertions.
I'm sure you'll be okay.
By the way, have you ever thought to start roaccutane treatment?
As you are in your teens I think that you not go on medications as they have their side effects that could be harmful in the future ....Do not wear makeup and give your skin its time to heal ..... Your acne willl surely clear up in next few years....
Try out some effective home remedies that will help you out.
• Egg whites are also used to get rid of acne. Apply it on face and leave overnight.
• Leave the tomato on face for fifteen minutes. Wash it off with water. This treatment is good particularly for oily skin.
• Mix 1-tablespoon groundnut oil with 1-tablespoon fresh lime juice to prevent formation of pimples.
• Juice of raw papaya (including the skin and seed) can also be applied on swelling pimples.
Hi! I'm sorry you're suffering. Age sixteen is difficult enough! I would definitely talk to your doctor about whether you may have polycistic ovarian syndrome, as it is common. Maybe not so likely because of your age, but still. Hopefully, whatever is causing your hair loss and acne, your doctor will come up with a plan to help you. I had acne really bad aftery second child was born, and after seeing two doctors who do nothing (other than prescribe me creams that just irritated me more) I got full relief with Proactiv, the activeingredient in which is good ol' Benzoyl Peroxide. Years before that I developed horrid scaly skin on just my face after getting the Norplant sub dermal implant for birth control. It abated once the implant was removed, which I had done as soon as possible, despite the doctor nearly refusing the removal because he thought if he could just add ortho-tricyclin (another birth control!) he could possibly help the acne.
My point?. Hormones can definitely mess with our skin, so again, I hope you will see a doctor... but don't give up if doctors don't give you answers.
Youm have to have an internal solution to an internal problem! Coenzyme A sells a product-a capsule- that works on the causes (oil & toxins) it's called Clear Skin Image. Works great.